Polona Durcik

Polona Durcik

I am a postdoc at the Department of Mathematics at Caltech.

Office: 210-7
Phone: 626 395 4357
E-mail: durcik (at) caltech (dot) edu

CV


Teaching

Fall 2017: no teaching


Research

Research interests: Harmonic analysis, applications of real analysis techniques to ergodic theory and arithmetic combinatorics.

Preprints:
  • (with S. Guo, J. Roos) A polynomial Roth theorem on the real line, submitted, arXiv:1704.01546.
  • (with V. Kovač, L. Rimanić) On side lengths of corners in positive density subsets of the Euclidean space, To appear in Int. Math. Res. Not., arXiv:1609.09056.
  • (with V. Kovač, C. Thiele) Power-type cancellation for the simplex Hilbert transform, To appear in J. Anal. Math., arXiv:1608.00156.
  • (with V. Kovač, K. A. Škreb, C. Thiele) Norm-variation of ergodic averages with respect to two commuting transformations, To appear in Ergodic Theory Dynam. Systems, arXiv:1603.00631.
  • Lp estimates for a singular entangled quadrilinear form, To appear in Trans. Amer. Math. Soc., arXiv:1506.08150.
  • An L4 estimate for a singular entangled quadrilinear form, Math. Res. Lett. 22 (2015), no. 5, 1317-1332., arXiv:1412.2384.
  • Lp estimates for entangled multilinear forms, Master's thesis (2014), pdf.

Notes

  • The A2 theorem for perfect Calderón-Zygmund operators on [0,1), pdf.